MathSciNet Relay Station
MathSciNet bibliographic data
MR856702 65L10
O'Riordan, Eugene; Stynes, Martin A uniformly accurate finite-element method for a singularly perturbed one-dimensional reaction-diffusion problem. Math. Comp. 47 (1986), no. 176, 555–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement